# SDR WX0A2014102672226

- Difficulty date: October 23, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Aircraft time: 50,316 hours, 24,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON WAKE UP, AFT TAIL CONE UPPER TWO LIGHTS FOR EMER LIGHTS INOPERATIVE.  FOUND BOTH BULBS POSITIVE CONTACTS WORN OUT.  RELAMPED, OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
